Magnetic monopoles, duality and cosmological phase transitions

Nenhuma Miniatura disponível

Data

1982-02-11

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

We show that duality for magnetic monopoles, as proposed by Montonen and Olive, does not hold in quantum field theory at finite temperatures. Furthermore, the evolution picture of the universe looks different when analyzed in the original electric theory or in its dual magnetic counterpart. © 1982.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Physics Letters B, v. 109, n. 1-2, p. 28-30, 1982.

Financiadores